Hi, I received the flu shot 8 days ago on 1/12 and it appears that since I got it I had adverse reactions. I got a big headache, low fever about 99.5 and feeling of malaise the first night which is what I suppose is the normal reactions. The next day I started to develop tingling in my fingers and toes which started to disturb me. I also started to develop aches in my my thighs which became severe. I went to my GP 2 days after the shot and he examined me and tested my arms/hands and legs strength through a series of motions and everything was fine. He then had me do a series of blood labs. That night my thighs really started to hurt so bad that I actually started to cry. I took 2 advils and it eventually dulled it but they still ached. The GP also referred me to a neurologist which I visited the next day and took the partial lab results which I had. The neuro checked my reflexes and my arm/leg strength and said that everything looked fine. I still felt weak and by this point my knees started to ache really bad along with my thighs and I also started to develop muscle twitches in my thighs, arms and sometimes back. These are more annoying than painful. My lab work showed everything normal and the neuro suggested that my body was mimicking having the flu even though the virus is suppose to be dead. She said that there is no weakness so she doesn't see GBS and to rest my legs for 2 weeks and then come back for an EMG. I should mention that 6 months earlier she did a baseline EMG for tingling I had in my fingers for possible carpal tunnel and I had no neuropathy. I then saw my GP at the end of the week to get the rest of my results which would be yesterday 1/20. Again he tested my strength in legs and arms and everything still looked good except that my legs and knees were still aching more so my knees and the pins and needles has subsided except for every once in a while. The thigh pain has started to subside and is more like an ache although I still have the twitching every once in a while. The rest of the lab work showed that I now have a positive ANA of 1:80 that is speckled and nucleor. The doctor referred me to a rheumologist which I have yet to see. Yesterday my legs and knees felt better, they still hurt but not as much so I walked more. I slept pretty well for the first time but this morning I woke up and felt like I didn't sleep and had a malaise type feeling which has since subsided. Before the shot I have never had issues like this with my legs and knees and my ANA was always negative. Is it possible that the vaccine triggered some auto immune issue? I still worry about getting GBS, and every once in a while test my reflexes and strength just to keep my head straight especially since the neuro will not do an EMG until 1/29. Any one have this reaction or have an idea of what could have happened and what could the ANA point to? Everyone keeps saying to wait for at least 2 weeks as usually thats how long the flu takes to go away and today day 9 the aches has seemingly started to subside although they are still there but a lot less, although I am feeling an ache now in my hip area/joints. I mean I'm not crying as I was before. What does everyone think? Thank for reading and your thoughts. -Eddie
I think there is a referral line for people with reactions to flu shots, maybe run by the National Institutes of Health (?) Your doctor should have the number, or the handout you got when you had the flu shot should show it.
Visit your doctor and discuss it with him. Now a days vaccinating is very harmful if not taken properly. One more thing try Sambucol an extract of black elderberry. Which helps you to boost your immune system to fight against Flu virus.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.